# SDR AALA20180605001

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 7,509 hours, 2,891 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ACCUMULATOR CYLINDER PRESSURE READ 1650 PSI, AT 81 DEGREES  F.  SERVICED THE R1 DOOR TO PROPER PRESSURE IAW AMM 52-10-00.
